# SDR CA151216020

- Difficulty date: December 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 50,893 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2095F030800
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN THE COURSE OF TROUBLESHOOTING A PRESSURIZATION DEFECT, REF SDR 20151216018  ELECTRO-PNEUMATIC OUTFLOW VALVE 2095F030800 WAS INSTALLED.  THE ACFT WAS RELEASED PENDING SATISFACTORY TEST FLIGHT WHICH SUBSEQUENTLY FAILED YIELDING DIFFERENTIAL PRESSURE RESULTS OF APPROXIMATELY 5.1 MAX DIFFERENTIAL. THE ELECTRO-PNEUMATIC OUTFLOW VALVE, PN 2095F030800 WAS THEN REPLACED AGAIN.  THE ACFT WAS RELEASED PENDING SATISFACTORY TEST FLIGHT WHICH SUBSEQUENTLY PASSED YIELDING A MAX DIFFERENTIAL PRESSURE OF 6.0 PSI.  THE SUBJECT ELECTRO-PNEUMATIC OUTFLOW VALVE, SN176, WAS TESTED FOR VALVE OVERPRESSURE RELIEF IAW JIC 21-31-00, FUT 10,000 AND FAILED TO RELIEF AT THE PRESCRIBED PRESSURE, VALVE OPENED EARLY.
